Elevated body mass index does not increase the risk of palmar-plantar erythrodysesthesia in patients receiving pegylated liposomal doxorubicin.

@article{Gordinier2006ElevatedBM,
  title={Elevated body mass index does not increase the risk of palmar-plantar erythrodysesthesia in patients receiving pegylated liposomal doxorubicin.},
  author={Mary E. Gordinier and Don S Dizon and Evelyn L Fleming and Sherry Weitzen and Joanna C. Schwartz and Lynn P Parker and Cornelius O. Granai},
  journal={Gynecologic oncology},
  year={2006},
  volume={103 1},
  pages={72-4}
}
OBJECTIVES The dose-limiting toxicity of pegylated liposomal doxorubicin (PLD) is palmar-plantar erythrodysesthesia (PPE). Some physicians are reluctant to use this drug in overweight patients, postulating that larger size increases the likelihood of PPE. We sought to determine whether a correlation exists between body mass index (BMI) and the frequency or severity of skin reactions during PLD chemotherapy. METHODS The records of all patients receiving PLD chemotherapy for gynecologic… CONTINUE READING